# SDR CA010823002

- Difficulty date: August 19, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 61,420 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7339347
- Condition: Contaminated
- Location: Nr 2
- Part time: 28,063 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

(CAN) DURING TAXI NR 2 AIR CONDITIONING SYSTEM BECAME NOISY. LOUD GRINDING NOISE WAS NOTICED IN THE FLIGHT DECK. SMOKE AND ODOUR WERE NOTICED IN THE CABIN. NR 2 PACK WAS TURN OFF. SMOKE AND ODOUR WAS STILL COMING INTO THE CABIN. CREW PROCEED WITH AN EMERGENCY EVACUATION. AIRCRAFT WAS DEPLANNED THRU ALL 8 SLIDES. INVESTIGATION HAS CONFIRMED NR 2 AIR CYCLE MACHINE FAILURE. OIL SYSTEM WAS CONTAMINATED WITH METAL OIL SEEPING INTO COMPRESSOR HAD CAUSED THE FUMES AND ODOURS IN THE CABIN. THE ACM ASSEMBLY WAS REPLACED WITH THE COMPRESSOR DISCHARGE OVER TEMP SWITCH CAUSING THE PACK. FLOW CONTROL VALVE CIRCUIT BREAKER TO TRIP.
